# SDR N6WA2016072902

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 27,726 hours, 19,894 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE. INSPECTED AND PERFORMED OPS CHECK OF PAX DOOR LATCH MECHANISM IAW AMM 52-11-07.  OPS CHECKED GOOD, NO FAULTS OR CAUTION MESSAGES NOTED.
